MathSciNet Relay Station
MathSciNet bibliographic data
MR2494312 58J53 (11F72)
Dryden, Emily B.; Strohmaier, Alexander Huber's theorem for hyperbolic orbisurfaces. Canad. Math. Bull. 52 (2009), no. 1, 66–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement